# SDR FDEA2020012140137

- Difficulty date: November 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA70371
- Condition: Corroded
- Location: Bs 1957-1997
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT:CORROSION AT R/H STA 1957 LONGERON 43R DOT NO 4. REMOVED AND REPLACED 48" LONG SECTION OF LONGERON 43 R/H FROM STSA 1948 TO 1997   IAW SRM 53-00-05-2R FIG 201, 202 SHEET 1-3, PG 1-8 DAC DWGS AGA7073, NGA6313.
